# SDR DALA2024062706546

- Difficulty date: June 25, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N834DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31946
- Aircraft time: 30,518 hours, 11,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING INTERIOR EMERGENCY EXIT SIGNS INOP. REMOVED AND REPLACED POWER SUPPLY FUSE AT EMERGENCY EXIT ROW PER B737 AMM 33-51. CHK'S GOOD.
